m+Medelevator.RU
← Поиск публикаций
Transplantation proceedings · 2014

Dobutamine-induced fever and isolated eosinophilic myocarditis in a 66-year-old male awaiting heart transplantation: a case report.

Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Lee C C, Luthringer D J, Czer L S C

Аннотация

A 66-year-old male with non-ischemic dilated cardiomyopathy who presented for decompensated heart failure and heart transplant evaluation had to be temporarily delisted from the transplant list due to fever. No infectious source was identified and drug fever was suspected. Dobutamine was discontinued and his fever subsequently defervesced. He eventually received an orthotopic heart transplantation without complication. Explanted heart showed eosinophilic myocarditis with pathologic features consistent with a drug-induced pattern of myocarditis. Throughout the hospital course, he did not develop peripheral blood eosinophilia to suggest eosinophilic myocarditis. The importance of this report is to have a greater awareness of dobutamine-induced fever and eosinophilic myocarditis even in patients without peripheral eosinophilia. In febrile patients receiving prolonged dobutamine infusion with no other evidence of infection, consideration should be given to discontinuing dobutamine or switching to an alternative inotrope such as milrinone.

Предметные рубрики MeSH